# SDR AALA201706079017

- Difficulty date: June 5, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug MD 83
- Aircraft serial: 49457
- Aircraft time: 90,106 hours, 43,537 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: ADK1068
- Part serial: 1172
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. ENROUTE WX RADAR FAIL LIGHT & FAIL ANT LIGHT CAME ON. WITH MODERATE TO SEVERE T-STORMS ENROUTE, THE FLIGHT HAD TO DIVERT TO CLT. AN EMERGENCY WAS DECLARED. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE R&R WX RADAR ANTENNA IAW AMM 34-41-01, OPS CKS GOOD.
